Alert archive / Georgia / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 153, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jul 20, 2007, 6:08 PM EDT for Bulloch County, Georgia. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2007, 6:08 PM EDT (22:08 UTC)
- Expired
- Jul 20, 2007, 7:15 PM EDT
- In force
- 67 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
County Bulloch County, GA
The radar
The Charleston,SC radar (KCLX), 83 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 6:15 PM EDT | TSTM WND DMG | 1 Nw Statesboro, GA | TREE DOWN ON SIMMONS ROAD. |
| Jul 20, 6:15 PM EDT | TSTM WND DMG | Adabelle, GA | TREE DOWN ON ADABELLE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 3:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 10.1 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2309 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 867 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 202208
SVRCHS
GAC031-202315-
/O.NEW.KCHS.SV.W.0153.070720T2208Z-070720T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
608 PM EDT FRI JUL 20 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BULLOCH COUNTY IN SOUTHEAST GEORGIA...
* UNTIL 715 PM EDT
* AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM PORTAL TO 8 MILES SOUTHWEST OF
REGISTER...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF METTER
TO 8 MILES SOUTHEAST OF METTER...MOVING EAST AT 20 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
PORTAL...
REGISTER...
HOPEULIKIT...
STATESBORO...GEORGIA SOUTHERN...
NEVILS...
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3259 8202 3260 8201 3262 8178 3254 8165
3225 8154 3222 8181 3228 8189 3227 8196
3240 8191 3247 8197 3251 8197 3254 8204
TIME...MOT...LOC 2208Z 265DEG 18KT 3251 8198 3230 8197
$$2 follow-up statements
000
WWUS52 KCHS 202246
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
645 PM EDT FRI JUL 20 2007
GAC031-202315-
/O.CON.KCHS.SV.W.0153.000000T0000Z-070720T2315Z/
BULLOCH GA-
645 PM EDT FRI JUL 20 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR BULLOCH COUNTY...
AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LEEFIELD TO AKINS...OR ALONG A LINE EXTENDING FROM 10
MILES EAST OF STATESBORO TO 9 MILES NORTH OF PEMBROKE...MOVING EAST
AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STILSON...AKINS AND LEEFIELD.
THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE...WITH TREES DOWN
IN STATESBORO AROUND 615 PM.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3259 8202 3260 8201 3262 8178 3254 8165
3225 8154 3222 8181 3228 8189 3227 8196
3240 8191 3247 8197 3251 8197 3254 8204
TIME...MOT...LOC 2245Z 265DEG 18KT 3248 8159 3227 8158
$$
33000
WWUS52 KCHS 202309
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
708 PM EDT FRI JUL 20 2007
GAC031-202318-
/O.EXP.KCHS.SV.W.0153.000000T0000Z-070720T2315Z/
BULLOCH GA-
708 PM EDT FRI JUL 20 2007
...THE SEVERE THUNDERSTORM WARNING FOR BULLOCH COUNTY WILL EXPIRE AT
715 PM EDT...
AT 707 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
THERE HAVE BEEN REPORTS OF TREES DOWN IN STATESBORO WITH THE STORMS
AS THEY MOVED THROUGH EARLIER THIS EVENING.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3259 8202 3260 8201 3262 8178 3254 8165
3225 8154 3222 8181 3228 8189 3227 8196
3240 8191 3247 8197 3251 8197 3254 8204
TIME...MOT...LOC 2308Z 265DEG 18KT 3249 8145 3228 8144
$$
33What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 4:27 PM EDT, 1 hour 41 minutes earlier.
Area forecast discussion, Jul 20, 4:27 PM EDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
427 PM EDT FRI JUL 20 2007
.SYNOPSIS...
A SHORTWAVE TROUGH AND SURFACE FRONTAL BOUNDARY WILL PUSH INTO THE
AREA LATE THIS AFTERNOON THROUGH THE EVENING. THE FRONT WILL DROP
SOUTH OF THE AREA ON SATURDAY AND STALL SOMEWHERE NEAR NORTHERN
FLORIDA BY SUNDAY. IN THE WAKE OF THE FRONT...HIGH PRESSURE WILL
BUILD OVER THE REGION THIS WEEKEND.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
SEVERE THUNDERSTORM WATCH IN EFFECT FOR ALL AREAS UNTIL 10 PM.
THUNDERSTORMS ACROSS CENTRAL GA WILL PUSH IN THE SE GA
COUNTIES...WHILE THUNDERSTORMS WILL EXPAND NE ACROSS SC
COUNTIES...AHEAD OF APPROACHING COLD FRONT. THUNDERSTORMS WILL
PUSH INTO AN ENVIRONMENT FEATURING SBCAPES 3000-3500 J/KG...PER
MODIFIED 18Z KCHS SOUNDING...AND LOW LEVEL LAPSE RATES 8-9 C/KM.
THE PRIMARY SEVERE THREAT WILL BE STRAIGHT LINE WIND DAMAGE...
WITH AN ENHANCED WIND DAMAGE THREAT ASSOCIATED WITH THE MCS
EMERGING FROM CENTRAL GA AND POISED TO PUSH THROUGH SE GA
COUNTIES. BUMPED POPS TO LIKELY FOR ALL AREAS...ACCOUNTING FOR
TIMING...THROUGH THE EVENING. THEN...THE ADVANCING SURFACE FRONT
AND DEFORMATION AXIS/INDIVIDUAL SHORTWAVES PUSHING THROUGH THE
REGION OVERNIGHT SHOULD SUPPORT ISOLATED TO SCATTERED
SHOWERS/THUNDERSTORMS...ALTHOUGH STABILIZATION SHOULD LIMIT ANY
ADDITIONAL SEVERE THREAT. WILL CONTINUE TO ASSESS OVERNIGHT POPS
THIS EVENING.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
THE DEEP UPPER TROUGH TO THE NORTH WILL SINK FURTHER SOUTHWARD
SATURDAY AND SUNDAY...WHILE SURFACE DRUGGING REMAINS OFFSHORE.
SHORTWAVE ACTIVITY WILL CONTINUE TO ROTATE AROUND THE BASE OF THE
UPPER TROUGH DURING THIS TIME. THE FRONTAL BOUNDARY WILL LINGER TO
THE SOUTH OF THE FORECAST AREA ON SATURDAY AND SUNDAY...PROVIDING
ANOTHER FOCUS FOR CONVECTION IN ADDITION TO THE SEA BREEZE.
FORECAST SOUNDINGS SHOW LOW TO MID LEVEL FLOW BECOMING MORE
NORTHERLY ON SATURDAY...AND THEN MORE EASTERLY/ONSHORE SUNDAY.
THUS EXPECT SEABREEZE TO PUSH ONSHORE EARLIER THIS WEEKEND THAN
WHAT HAS BEEN SEEN DURING THE PAST DAYS.
BOTH NAM AND GFS INDICATE DEWPOINTS ON SATURDAY ONLY IN THE LOWER
60S FOR THE FAR INLAND ZONES...WHICH MAY ACT TO SUPPRESS
THUNDERSTORM DEVELOPMENT IN THESE AREAS SATURDAY AFTERNOON. HAVE
INDICATED HIGHEST CHANCE POPS IN THE SOUTHEAST COASTAL GEORGIA
COUNTIES SATURDAY AFTERNOON/EVENING...CLOSEST TO THE INFLUENCE OF
THE SOUTHERN BOUNDARY. MAINTAINED SLIGHT CHANCE POPS
ELSEWHERE...EXCEPT FOR THOSE FAR WESTERN INLAND TIER COUNTIES WHERE
NO PRECIP WILL BE MENTIONED AT THIS POINT.
FRONTAL BOUNDARY APPEARS TO WASH OUT ON SUNDAY. SURFACE DEWPOINTS
MAY STILL BE MARGINAL FOR WIDESPREAD CONVECTIVE DEVELOPMENT WITH
THE PROGRESSION OF THE SEABREEZE. HOWEVER STRONGER ONSHORE COULD
KEEP ENOUGH LOW LEVEL MOISTURE PRESENT TO AT LEAST WARRANT
MENTIONING A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS ACROSS THE
FORECAST AREA SUNDAY AFTERNOON.
HIGH TEMPERATURES ON SATURDAY WILL REACH THE LOWER 90S AWAY FROM
THE COAST...WITH RELATIVELY COOLER CONDITIONS MAINLY IN THE UPPER
80S ON SUNDAY UNDER MORE SOLID ONSHORE FLOW.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
THE EXTENDED APPEARS TO BE RATHER ACTIVE. THE GFS/GEM/ECMWF ARE
SHOWING SIGNS OF A RETROGRESSIVE PATTERN. WITH A STRENGTHENING OF H25
WINDS ON THE WESTERN SIDE OF A LONG WAVE TROUGH...SIGNS FAVOR AN
UPPER LVL LOW TO OUR NORTH TO SLOWLY MAKE ITS WAY SOUTHWEST AND
CLOSER TOWARDS OUR CWA. ADDITIONALLY...THE UPPER LVL FLOW PATTERN
APPEARS TO HAVE OUR AREA IN THE RIGHT REAR QUADRANT OF THE H25 JET.
AN INCREASE IN EASTERLY FLOW NEAR THE SFC WOULD LIKELY ACCOMPANY
THIS SCENARIO IN RESPONSE TO THE UPPER LVL LOW...WHICH WOULD FAVOR
ABUNDANT MOISTURE FROM THE ATLANTIC TO FLOW OVER THE REGION.
MONDAY AND TUESDAY AS THIS TRANSITION OCCURS WE MAY EXPECT
SHOWERS AND THUNDERSTORMS ON MONDAY MAINLY OVER OUR GA COUNTIES
BEFORE HIGH PRESSURE IS FORCED OFFSHORE AND A FRONT BEGINS TO PUSH
THROUGH THE AREA. HIGH TEMPERATURES WILL BE IN THE UPPER 80S.
TUESDAY MAY SEE AN ACTIVE DAY OF WEATHER WITH A FEW STORMS
POSSIBLY SEVERE. CAPE VALUES IN THE 1500 TO 2000 RANGE ALONG WITH
LOW 70 DEWPTS ARE NOT OUT OF THE QUESTION. HIGH TEMPS FOR THE DAY
WILL AROUND 90 EXCEPT UPPER 80S ALONG THE COAST. ALTHOUGH
WIDESPREAD ACTIVITY MAY BE SEEN...MOST INTENSE ACTIVITY WOULD BE
IN OUR SC ZONES IN THE VICINITY OF A WARM FRONT. THE INTERACTION
OF A SEA BREEZE WOULD ALSO ENHANCE THE RISK OF THUNDERSTORM
DEVELOPMENT IN THE AFTERNOON. WEDNESDAY...COULD SEE MUCH OF THE
SAME AS TUESDAY WITH A CHANCE OF ACTIVE WEATHER AS THE UPPER LVL
LOW IS PROJECTED TO BE CLOSE TO THE AREA AND A PROLONGED EASTERLY
FLOW IS EXPECTED AT THE SFC. HOWEVER...CLOUD COVER MAY BECOME A
LIMITING FACTOR DUE TO AN INCREASING AMOUNT OF ISENTROPIC ASCENT
AHEAD OF THIS SLOW MOVING FRONT. TEMPS WILL BE AROUND
90...REMAINING A FEW DEGREES BELOW CLIMATOLOGY DURING THIS TIME
PERIOD. THURSDAY AND FRIDAY...SOME QUESTIONS STILL REMAIN IN THE
CONFIDENCE OF WHEN THE UPPER LVL LOW WILL BEGIN MOVING OFFSHORE.
THE GFS FORECASTS A FRONT PUSHING THROUGH THE AREA BUT RIDGING
FROM THE ATLANTIC MAY WEAKEN IT CONSIDERABLY. HAVE MAINTAINED POPS
IN FORECAST WITH THE POSSIBILITY OF A WEAK FRONT PASSING THROUGH
THE AREA AT THIS TIME. OTHERWISE GENERAL SUMMERTIME CONVECTION IS
ALSO POSSIBLE GIVEN THE AMOUNT OF INSTABILITY SUGGESTED...ESPECIALLY
ALONG THE COAST AND OVER COASTAL WATERS. TEMPS WILL ONCE AGAIN
REMAIN A FEW DEGREES BELOW CLIMATOLOGY ONCE THIS OCCURS DURING
THURSDAY EVENING THROUGH FRIDAY. SHOWERS AND THUNDERSTORMS ARE
POSSIBLE EVEN WITH ANTICIPATED CLOUD COVER. MAIN THREAT OF RAIN
WILL DIMINISH ONCE THIS WEAK FRONT PASSES.
&&
.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
THUNDERSTORMS WILL EXPAND IN COVERAGE AHEAD OF AN APPROACHING
COLD FRONT...AND FORECAST CONFIDENCE HAS IMPROVED SUFFICIENTLY TO
JUSTIFY TEMPO GROUPS AT BOTH SITES...WITH BRIEF IFR CONDITIONS
INDICATED. HOWEVER...TIMING AND INTENSITY OF THUNDERSTORMS REMAINS
SOMEWHAT UNCERTAIN...AND AMENDMENTS WILL BE ISSUED AS NEAR TERM
CONVECTIVE TRENDS COME INTO FOCUS. THEN...MVFR/IFR CONDITIONS
COULD DEVELOP ALONG/BEHIND THE COLD FRONT LATER TONIGHT INTO
SATURDAY MORNING...ESPECIALLY WHERE RAIN OCCURS...BUT
PROBABILITIES REMAIN TOO LOW FOR AN EXPLICIT MENTION WITHIN THE
18Z TAFS.
EXTENDED AVIATION OUTLOOK...VFR CONDITIONS GENERALLY EXPECTED.
HOWEVER MVFR OR IFR CEILINGS ARE POSSIBLE IN ISOLATED OR SCATTERED
AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS THROUGH TUESDAY.
&&
.MARINE...
THUNDERSTORMS WILL PRODUCE STRONG WIND GUSTS AND EVEN HAIL ACROSS
THE WATERS INTO THIS EVENING...WITH THE THREAT FOR STRONG WINDS
PERHAPS ENHANCED ACROSS GA WATERS AS A BAND OF THUNDERSTORMS
PUSHES THROUGH THIS AREA. OTHERWISE...SW WINDS SHOULD SHIFT TO THE
N/NW OVERNIGHT...EXPECTING SUB HEADLINE CONDITIONS TO PERSIST BUT
WILL CONTINUE TO ASSESS THE POTENTIAL FOR A PERIOD OF SCSEC
CONDITIONS IN THE WAKE OF COLD FROPA LATER TONIGHT.
FRONTAL BOUNDARY WILL LINGER SOUTH OF THE WATERS THROUGH THE
WEEKEND. WEAK SURFACE TROUGH TO THE EAST AND SOUTH OF THE MARINE
ZONES WITH HIGHER PRESSURE TO THE NORTH WILL ALLOW WINDS TO BECOME
MORE ONSHORE SATURDAY AND SUNDAY. WIND SPEEDS WILL GENERALLY
REMAIN AROUND 15 KT OR LESS. SEAS WILL BE IN THE 2-4 FT
RANGE...ALTHOUGH AN EASTERLY SWELL WILL BE NOTICEABLE DUE TO THE
PERSISTENT ONSHORE FLOW.
NOT MUCH EXPECTED FOR THE MARINE WATERS DURING THE EXTENDED. IN
GENERAL...WE WILL SEE WAVES OF 2 TO 3 FEET IN OUR NEARSHORE ZONES
WITH OCCASIONAL 4 FEET WAVES IN OUR OUTER ZONES TOWARDS THE END OF
THE WEEK. EXPECT A SLIGHT INCREASE IN WAVE HEIGHTS AS A PROLONGED
SWELL FROM THE EAST SOUTHEAST IS ANTICIPATED OVER THIS TIME FRAME.
WINDS SHOULD REMAIN SOUTHEAST AT ROUGHLY 10 TO 15 KNOTS WITH
OCCASIONAL SHIFTS TO EAST AND SOUTH IN THE VICINITY OF FRONTS
FORECASTED TO PUSH THROUGH THE REGION.
&&
.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
GAZ087-088-099>101-114>119-137>141.
SC...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
SCZ040-042>045-047>051.
MARINE...SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT THIS EVENING FOR
AMZ330-350-352-354.
&&
SPR/DPB/79Hazardous weather outlook, Jul 20, 3:47 PM EDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 347 PM EDT FRI JUL 20 2007 AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045- 047>051-211000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER- 347 PM EDT FRI JUL 20 2007 ...SEVERE THUNDERSTORM WATCH 548 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ374-211000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 347 PM EDT FRI JUL 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS MAY PRODUCE STRONG WINDS AND LARGE HAIL INTO THIS EVENING. STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS...TV OR YOUR LOCAL NEWS SOURCE FOR LATER STATEMENTS AND POSSIBLE SEVERE THUNDERSTORM WATCHES OR WARNINGS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 20, 4:58 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 458 PM EDT FRI JUL 20 2007 SCZ043-044-050-202145- CHARLESTON-DORCHESTER-INLAND COLLETON- 458 PM EDT FRI JUL 20 2007 ...STRONG THUNDERSTORMS WILL IMPACT DORCHESTER COUNTY...COLLETON COUNTY AND CHARLESTON COUNTY THROUGH 545 PM EDT... AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF GOOSE CREEK TO 13 MILES SOUTHEAST OF WALTERBORO...MOVING EAST AT 15 MPH. AREAS IN AND AROUND ADAMS RUN...CHARLESTON...CHARLESTON AIRPORT...DELEMAR CROSSROADS...HOLLYWOOD...JACKSONBORO...JOHNS ISLAND...MEGGETT...NORTH CHARLESTON...RAVENEL...SHADOWMOSS...WEST ASHLEY AND YONGES ISLAND WILL BE IMPACTED THROUGH 545 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. 33
Special weather statement, Jul 20, 5:17 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 517 PM EDT FRI JUL 20 2007 GAZ101-202200- EFFINGHAM- 517 PM EDT FRI JUL 20 2007 ...STRONG THUNDERSTORMS WILL IMPACT EFFINGHAM COUNTY THROUGH 600 PM EDT... AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR RAHNS...OR ABOUT 7 MILES SOUTHEAST OF SPRINGFIELD...MOVING EAST AT 15 MPH. AREAS IN AND AROUND RINCON WILL BE IMPACTED THROUGH 600 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 20, 5:19 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 519 PM EDT FRI JUL 20 2007 GAZ100-202200- BULLOCH- 519 PM EDT FRI JUL 20 2007 ...STRONG THUNDERSTORMS WILL IMPACT BULLOCH COUNTY THROUGH 600 PM EDT... AT 514 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND GUSTY WINDS OF 35 TO 45 MPH. THIS STORM WAS LOCATED NEAR DEERFIELD...OR ABOUT OVER STATESBORO...MOVING SOUTHEAST AT 20 MPH. AREAS IN AND AROUND BROOKLET...CLITO...GEORGIA SOUTHERN... HOPEULIKIT...LEEFIELD...STATESBORO AND STILSON WILL BE IMPACTED THROUGH 600 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER. 33
Special weather statement, Jul 20, 5:40 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 540 PM EDT FRI JUL 20 2007 SCZ047-048-051-202230- BEAUFORT-COASTAL JASPER-INLAND JASPER- 540 PM EDT FRI JUL 20 2007 ...STRONG THUNDERSTORMS WILL IMPACT BEAUFORT COUNTY AND JASPER COUNTY THROUGH 630 PM EDT... AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR GILLISONVILLE... OR ABOUT 9 MILES NORTH OF RIDGELAND...MOVING SOUTHEAST AT 20 MPH. AREAS IN AND AROUND COOSAWHATCHIE...DALE...GARDENS CORNER... GILLISONVILLE...GRAHAMVILLE...GRAYS...OLD HOUSE...POCOTALIGO... RIDGELAND AND SHELDON WILL BE IMPACTED THROUGH 630 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 20, 5:54 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 554 PM EDT FRI JUL 20 2007 SCZ050-202245- CHARLESTON- 554 PM EDT FRI JUL 20 2007 ...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 645 PM EDT... AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 45 TO 55 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WILD DUNES TO 9 MILES WEST OF FREEDMAN...OR ALONG A LINE EXTENDING FROM 12 MILES EAST OF CHARLESTON TO 14 MILES EAST OF BEAUFORT...MOVING EAST AT 10 MPH. AREAS IN AND AROUND CHARLESTON...EDISTO ISLAND...FOLLY BEACH... HOLLYWOOD...JAMES ISLAND...JOHNS ISLAND...KIAWAH ISLAND...MEGGETT... MOUNT PLEASANT...ROCKVILLE...SEABROOK ISLAND...SULLIVANS ISLAND... WADMALAW ISLAND...WEST ASHLEY AND YONGES ISLAND WILL BE IMPACTED THROUGH 645 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jul 20, 5:57 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 557 PM EDT FRI JUL 20 2007 GAZ099-100-202245- BULLOCH-CANDLER- 557 PM EDT FRI JUL 20 2007 ...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY AND BULLOCH COUNTY THROUGH 645 PM EDT... AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG WINDS OF 40 TO 50 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF PORTAL TO 9 MILES WEST OF NEW HOPE... OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF METTER TO METTER... MOVING EAST AT 20 MPH. AREAS IN AND AROUND BROOKLET...DENMARK...GEORGIA SOUTHERN... HOPEULIKIT...NEVILS...PORTAL...REGISTER AND STATESBORO WILL BE IMPACTED THROUGH 645 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED. POSTPONE OUTDOOR ACTIVITIES PROMPTLY. GO QUICKLY INSIDE A COMPLETELY ENCLOSED BUILDING. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 8:11 PM EDT | Special Marine Warning | CHS | 64 min | |
| Jul 19, 8:20 PM EDT | Special Marine Warning | CHS | 101 min | |
| Jul 19, 9:22 PM EDT | Special Marine Warning | CHS | 83 min | |
| Jul 20, 5:33 PM EDT | Severe Thunderstorm Warning | CHS | Candler, Tattnall | 57 min |
| Jul 20, 5:46 PM EDT | Special Marine Warning | CHS | 89 min | |
| Jul 20, 6:11 PM EDT | Severe Thunderstorm Warning | CHS | Evans | 29 min |
| Jul 20, 6:57 PM EDT | Special Marine Warning | CHS | 93 min | |
| Jul 20, 7:12 PM EDT | Special Marine Warning | CHS | 93 min | |
| Jul 20, 7:32 PM EDT | Special Marine Warning | CHS | 88 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.